Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v43.i1.20
pages 13-28

Estimates of Perturbations of Nonlinear Indirect Interval Control System of Neutral Type

Andrey V. Shatyrko
Kiev National Taras Shevchenko University, Ukraine
Denis Ya. Khusainov
Kiev National Taras Shevchenko University, Kiev
Jozef Diblik
University of Technology, CEITEC, Brno (Czech Republic)
Jaromir Bastinec
Brno University of Technology (Czech republic)
Alena Ryvolova
Brno University of Technology (Czech republic)

ABSTRAKT

By employing the direct Lyapunov method with original Lyapunov−Krasovsky functional one has proved the sufficient stability conditions absolute in nonlinearity and time-delay, and interval with respect to parameters. The estimates of exponential decay of solutions and possible coefficients perturbations of the system linear part have been constructed. The results have been presented in the form of constructive algebraic inequalities.


Articles with similar content:

Sufficient Conditions of Stabilization and Estimation of Systems with Delays on the Basis of Incomplete Observations
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A. V. Danilin
Investigation of Uniform by Delay Stability of Nontrivial Equilibrium Point of One Population Model
Journal of Automation and Information Sciences, Vol.50, 2018, issue 9
Veronika Novotna , Denis Ya. Khusainov, Bedrik Puzha , Andrey V. Shatyrko
Absolute Interval Stability of Indirect Regulating Systems of Neutral Type
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Denis Ya. Khusainov, Andrey V. Shatyrko
Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Yuriy K. Podlipenko, Amer Mansor Dababneh
Asymptotic Stability of Invariant Sets of Nonlinear Differential Inclusions
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
O. P. Gavril'chenko